My last period was December 4th or the second, I had unprotected sex on 18th, he did not cum inside me but depending on the guy, precum can get you pregnant too, I started freaking out, So I took plan b the next day. Now it's January 7th and I still haven't gotten my period. I don't Usually keep track of my cycle so I'm not sure it is consistent. I'm starting to breakout, and having these weird feelings in my stomach, not sure if is because I'm going to start my period or Becuase I'm pregnant. Me and my boyfriend are freaking out worrying that I could be pregnant. Is this a common side effect of plan b, or should I be seriously worried ?!
You can probably expect your period about the end of January since you took Plan b around the 19th of Dec. It is too early for pregnancy symptoms. Anything you are feeling is most likely side effects from the Plan b-they are very similar to what people look for in early pregnancy plus when women are worried they are pregnant, they hyper focus on every little twinge that they would not normally even take note of but since they are searching for signs they become very hyper vigilant about every little thing. If there is no period by February then you need to do a pregnancy test. Dont bother doing one earlier because it may not be accurate.
From my experience, I got my period a week later than my expected period. Thank you God. I also read other forums and same happened to them. Plan B can cause your period to be late... It is normal. I did 3 pregnancy tests and it came out negative. I am gonna do one again tomorrow to make sure.
I had sex on July 8th. I took plan B 3 hours later... I started having a somewhat normal period 1 week later... I had unprotected sex again on July 17th (I know... -_- stupid mistake)... I have been praying for my period to come. My expected period was suppose to be on August 1st but IT DIDNT COME!! I was dying on the inside... Finally... My period came on August 13th... so happy... so please be patient and wait.. it will come... also, please do not have unprotected sex... not good. Learned my lesson.
I'm 17 and I took plan b after my boyfriend completely got off in me. I'm writing this because I'm sure you're like me and read these articles until you made yourself absolutely sick because I did the same thing. I had every symptom of pregnancy, nausea, headaches, peeing every 10 minutes, I had every symptom possible, and I stayed worried sick that I was pregnant. Plan B does work! Just relax and your period will come, mine was almost 2 weeks late and they can be up to 25 days like my friends did when she took plan b. Just chill out and it will be fine! And get off the internet, it makes you believe you're pregnant when in reality it's all in your mind
I took plan b the next day after the condom broke during sex with my boyfriend. He came inside. I got the pill 17 hours later. I was freaking out that my period was not coming and I was 5 days late. It finally came on the 6th day. Relax ladies reading this. The pill works well. I wanted to share this because I know I was freaking out on the Internet too. Muah try to sleep (:
Ps. I'm 22 and I'm extremely fertile
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B - I had unprotected sex the first week of October. My boyfriend did not come inside me, but I
Posted 24 Oct 2013 • 1 answer
Posted 19 Feb 2014 • 1 answer
Posted 5 Mar 2015 • 2 answers
Posted 3 Apr 2016 • 0 answers
Posted 13 Jun 2016 • 0 answers